Sur les variétés riemanniennes très pincées
Séminaire Bourbaki : vol. 1971/72, exposés 400-417, Séminaire Bourbaki, no. 14 (1973), Talk no. 410, p. 201-218
@incollection{SB_1971-1972__14__201_0,
     author = {Kuiper, Nicolaas Hendrik},
     title = {Sur les vari\'et\'es riemanniennes tr\`es pinc\'ees},
     booktitle = {S\'eminaire Bourbaki : vol. 1971/72, expos\'es 400-417},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {14},
     year = {1973},
     note = {talk:410},
     pages = {201-218},
     zbl = {0257.53043},
     mrnumber = {417979},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1971-1972__14__201_0}
}
Kuiper, Nicolaas H. Sur les variétés riemanniennes très pincées, in Séminaire Bourbaki : vol. 1971/72, exposés 400-417, Séminaire Bourbaki, no. 14 (1973), Talk no. 410, pp. 201-218. http://www.numdam.org/item/SB_1971-1972__14__201_0/

[1] M. Berger - An extension of Rauch's metric comparison theorem and some applications, Illinois J. Math. 6, (1962), p. 700-712. | MR 143159 | Zbl 0113.37003

[2] M. Berger - Les variétés riemanniennes 1/4- pincées, Ann. Scuola Normale Superiore, Pisa (3), Vol. 14 (1960), p. 161-170. | Numdam | MR 140054 | Zbl 0096.15502

[3] M. Brown - A proof of the generalized Schoenflies theorem, Bull. A.M.S., 66 (1960), p. 74-76. [Voir aussi Sém. Bourbaki, exposé 205, vol. 1960/61, W. A. Benjamin, N.Y.] | MR 117695 | Zbl 0132.20002

[4] P.E. Eberlein - Manifolds admitting no metric of constant negative curvature, Journal of Diff. Geom., 5 (1971), p. 59-60. | MR 295249 | Zbl 0212.26602

[5] D. Gromoll, W. Klingenberg und W. Meyer - Riemannsche Geometrie im Grossen, Lecture Notes in Maths. n° 55 (1968), Springer. | MR 229177 | Zbl 0293.53001

[6] D. Gromoll - Differenzierbare Strukturen und Metriken positiver Krümmung auf Spharen, Math. Ann., 164 (1966), p. 353-371. | MR 196754 | Zbl 0135.40301

[7] H. Karcher - Pinching implies strong pinching, Comment. Math. Helv., 46, p. 124-126. | MR 291988 | Zbl 0216.43803

[8] W. Klingenberg - Über kompacte Riemmannsche Mannigfaltigkeiten, Math. Ann., 137 (1959), p. 351-361 . | MR 105710 | Zbl 0133.15004

[9] W. Klingenberg - Über Riemannsche Mannigfaltigkeiten mit positiever Krümmung, Comment. Math. Helv., 34 (1961), p. 35-54. | MR 139120 | Zbl 0133.15005

[10] M. Rauch - A contribution to differential geometry in the large, Ann. of Math., 54 (1951), p. 38-55. | MR 42765 | Zbl 0043.37202

[11] E. Ruh - Curvature and differentiable structures on spheres, Comment. Math. Helv., 46 (1971), p. 127-136. | MR 290290 | Zbl 0206.50704

[12] E. Ruh - (à paraître).

[13] Y. Shikata - On the differentiable pinching problem, Osaka Math. J., 4 (1967), p. 279-287. | MR 226544 | Zbl 0155.31601

[14] M. Sugimoto, K. Shiohama, H. Karcher - On the differentiable pinching problem, Math. Ann., (à paraître). | MR 290291 | Zbl 0214.48902

[15] V.A. Toponogov - Riemannian spaces having their curvature bounded, A.M.S. Transl., 37 (1964), p. 291-336. | Zbl 0136.42904